# SDR 98FDEA00066

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0141 BS 913.5 LEFT MAIN WHEEL WELL HAS CRACK ABOVE FILLER OF FLANGE.  CONFIRMED WITH HFEC IN NOTED AREA.  STOP DRILLED CRACK PER SRM 51-10-1 AND INSTALLED MODIFICATION KIT P/N 5561732 (ON ORDER FORM NR 43326) IN ACCORDANCE WITH BOEING 727 SRM 53-10-2 PAGE 28P (K) FIG 3 FRAME MODIFICATION BS 913.5.
